# SDR CALA2022062701577

- Difficulty date: June 25, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N29981
- Make and model: Boeing 787-9
- Aircraft serial: 06142
- Aircraft time: 7,972 hours, 880 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Cabin Air Sys
- Part number: NA
- Condition: Odor
- Location: Na
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

ELE BURNING SMELL 4L/4R AFTER T/O RETURNED TO AIRPORT SMELL DISAPATED.AIRCRAFT HAS NO HISTORY AND NO CURRENT FAULTS DURING BITE CHECKS OF IFE SYSTEMS (CHECKED MONITORS SYSTEMS. AND POWER OUTLETS),OPERATED OVENS AND COFFEE MAKERS, OPERATED LEFT AND RIGHT PACKS. NO ABNORMAL BURNING SMELLS WERE PRESENTED DURING TROUBLESHOOTING
